Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Development of singularities in solutions of the equations of nonlinear thermoelasticity

Authors: C. M. Dafermos and L. Hsiao
Journal: Quart. Appl. Math. 44 (1986), 463-474
MSC: Primary 73U05
DOI: https://doi.org/10.1090/qam/860899
MathSciNet review: 860899
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73U05

Retrieve articles in all journals with MSC: 73U05

Additional Information

DOI: https://doi.org/10.1090/qam/860899
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society